# SDR GTIA030666

- Difficulty date: August 30, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING HAS THE ODOR OF BURNED OIL WHEN THE LT MIX VALVE MOVES RT OF .25 ON THE COLD SIDE THE ODOR IS LIKE BURNED OIL AND IT HURTS THE EYES.  REMOVED AND REPLACED AIR CONDITIONING COALESCER BAGS, OPS CHECK NORMAL.  (M)
